I've been reading all the posts about Topamax, and they all seem negative. I get severe nausea and vomiting with my migraines. My doctor prescribed it to me to ward off the vomiting. Has anyone had sucess with topamax with lack of nausea? Everything I've read so far basically said that they get really sick off of it. Also, has anyone had any mood reactions from taking the antidepressants? I have a friend who's on it for depression and she breaks into tears and anger fits out of no where for no reason for the past 2 months. I'm trying to figure out whether i want to do a daily regimen as well. If the side effects from the anti depressants are so bad i might not want to go through with them.
Any tips and advice would really help. I just was diagnosed with migraines this year, and I'm trying to figure out how to cope with how dibilitating it can be.
Understanding Migraines14 Migraine Prodrome Symptoms
Understanding MigrainesWhat NOT to Say to People with Migraines
Support, Advocacy, Legal IssuesActs of Kindness to Perform for People with Migraines